# SDR COMA9660148

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: E/E Compt
- Part time: 5,452 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MULTIPLE CAUTION CHIMES AND PROX WARNING LANDING GEAR CAUTION.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
